# SDR ASAA2016021415441

- Difficulty date: February 14, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 20,225 hours, 5,961 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL MASTER CAUTION LIGHT FOR PACK ILLUMINATED.  LIGHT EXTINGUISHED ON RESET.  LT PRIMARY.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE CK. FOUND TCV FAULT LT PACK REF AMM 21-61-00.  RESET FAULT RAN BITE CK 3X TIMES WITH NO FAULTS NOTED. OPERATED LT PACK 20 MINS & RE-ACCOMPLISHED BITE CK, NO FAULTS FOUND REF AMM 21-61-00.
